# SDR DALA2018030701460

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 46,253 hours, 37,390 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Empty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON WAKEUP, A DISCHARGE LIGHT ILLUMINATED FOR THE NR 1 CARGO FIRE BOTTLE.  REMOVED & REPLACED THE FIRE BOTTLE IAW AMM 26-22-01.
